# SDR UALA2010101803859

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 58,827 hours, 8,797 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 89
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HF INOPERATIVE. TRANSCEIVER FOUND DEFECTIVE. RH HF TRANSCEIVER REPLACED & OPS TEST OKAY.
